Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorBu, Shangquandc.contributor.author
Date of accession2019-08-28T12:55:22Zdc.date.accessioned
Available in OPARU since2019-08-28T12:55:22Zdc.date.available
Date of first publication2000dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordOperator-valued multiplierdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHLinear operatorsdc.subject.lcsh
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
TitleThe operator-valued Marcinkiewicz multiplier theorem and maximal regularitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2000source.volume
Source - Issue5source.issue
Source - Year2000source.year
Source - From page36source.fromPage
Source - To page58source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record